# SDR DALA2024032003538

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 110,404 hours, 16,402 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED INDICATOR INOP.   FOUND LIGHT ASSY NOT FULLY SEATED- SECURED DOOR SLIDE LT. STATUS ASSY THEN CHKS GOOD (0249285)
